Does edema hurt ?
A couple of years ago I had DVT's in my lower left leg. After I recovered my skin started to get discolored and my Doctor had me have subfacial ligation. Now two years lears my leg get painful and swells after a long day. I can make an impression in my skin, Pitting edema ?? Does edema besides...
Hereditary Angioneurotic Edema in Childrens
hi. i have a toddler he is almost 3, he just got his endoscopy done because he had unexplained belly pains, often hiccups (since he was born on and off hiccups) and since 2 months or so now almost every day those strange rashes mostly groin area and down the legs. last friday his lower lip swoll...
edema on legs with pain
i am about 52 year old lady having sever edema on leg with pain at feet and heal right now , i was diagnosis for gout and i m having xyloric, twise a day
What is the cause for edema in my legs ?
mom is 75 and has had a problem with vericose veins since i can rember the doctor did put a needle when she was about 50 and that leg went purple at the needle site doctor said it would go away but i never did. mom has had a trouble with leg edema for many years in both legs mom has high blood...
It depends on the cause and the location of edema.
Answered by -
General & Family Physician
My left leg is always cold and I am always tired. Doctors said I had an edema in my leg because it is swollen. What can i do to get rid of that edema?
Hi and thanks for the query,
Getting rid of the oedema depends on the cause. A careful physical examination and tests are required. Problems with a blood vessel or compression must be carefully considered. A doppler ultrasound of the lower limb and clinical evaluation to exclude swollen lumph nodes or masses that could be compressing lymphatic vessels. Thanks. Consult an internist, Bain LE, MD.
y do I retain water if I'm urinating while taking laxsic
Thanks for writing in.
Lasix is a diuretic, it increases urine formation and works as per its mechanism of action. Taking Lasix will delay the edema formation but will not stop it. You might be having severe edema probably and Lasix is only controlling the edema partially.
Hope this helps.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions